MAUDE Adverse Event Report: CORDIS CORPORATION TEMPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS CORPORATION TEMPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 451503H5
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint conclusion: as reported, when the 5f pigtail 100cm 5-sidehole (sh) tempo diagnostic catheter was taken out of the package, the catheter separated into two parts.There was no reported patient injury, as the device was not used in the patient.It was stored correctly like all the products that are always used in this hospital, with no damages found on the device packaging prior to opening.The device was stored where all medical products are stored, in a warehouse with access control via password.The reported ¿catheter (body/shaft) separated¿ could not be confirmed as the device was not returned for analysis.The exact cause could not be determined however, handling and storage factors could have led to the reported event.The instructions for use (ifu) cautions users to inspect for any signs of damage prior to and during use.The ifu instructs any product with damage to not be used.The information available does not suggest a design or manufacturing related cause for the reported event.Therefore, no corrective or preventive action will be taken at this time.
 
Event or Problem Description
As reported, when the 5f pigtail 100cm 5-sidehole (sh) tempo diagnostic catheter was taken out of the package, the catheter separated into two parts.There was no reported patient injury, as the device was not used in the patient.It was stored correctly like all the products that are always used in this hospital, with no damages found on the device packaging prior to opening.The device was stored where all medical products are stored, in a warehouse with access control via password.No photos of the device were available as they were discarded.The device will not be returned for evaluation.

Brand Name
TEMPO
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS CORPORATION
14021 nw 60 avenue
miami lakes, florida 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 32574
MX   32574
7863138372
MDR Report Key20684022
Report Number9616099-2024-00390
Device Sequence Number15262529
Product Code DQO
UDI-Device Identifier10705032008273
UDI-Public(01)10705032008273(17)260630(10)18223018
Combination Product (Y/N)N
PMA/510(K) Number
K973401
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Catalogue Number451503H5
Device Lot Number18223018
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2024
Initial Report FDA Received Date11/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown